# SDR SWIA201126253

- Difficulty date: May 10, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 22,163 hours, 17,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 RIGHT VERTICAL POST AFT RADIUS CRACKED.  (C-CHECK)  REPLACE POST PER REO.
